Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My mother suffers from terrible migraine. She has been suffering from this for months. Her doctor recommends her topamax. I am not sure if this is good for her. It sounds to me as a serious drug. What kind of side effects can we expect? I would be grateful for that piece of info.

Loading...

Hi. I have suffered from migraines for over 15 years. I have tried literally everything from ignoring them to over the counter meds to prescription migraine medication to homeopathic remedies. Topomax is by far the best preventative medication. Yes it is serious and there are side effects which are more pronounced depending on your dosage. The higher the dosage the more pronounced the side effects will be. Personally I have experienced drowsiness, decreased alertness, and tingling in my hands and feet. I've also lost about 15 pounds in 3 months. Mostly due to decreased appetite and drinking much more water and less soda because soda tastes bad now. Most importantly, I have very few migraines. It's wonderful! I absolutely love it. The risk is worth the benefit for me. Hope that helps you and your mom.
Reply

Loading...